MathSciNet Relay Station
MathSciNet bibliographic data
MR1869441 (2002h:35186) 35L65
Vasseur, Alexis Strong traces for solutions of multidimensional scalar conservation laws. Arch. Ration. Mech. Anal. 160 (2001), no. 3, 181–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement